MathSciNet Relay Station
MathSciNet bibliographic data
MR1080737 (92g:16032) 16P40 (16D20 16D30)
Warfield, Robert B., Jr. Noetherian ring extensions with trace conditions. Trans. Amer. Math. Soc. 331 (1992), no. 1, 449–463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement